Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2016, Article ID 8436759, 23 pages
http://dx.doi.org/10.1155/2016/8436759
Research Article

A Triparametric Family of Optimal Fourth-Order Multiple-Root Finders and Their Dynamics

Department of Applied Mathematics, Dankook University, Cheonan 330-714, Republic of Korea

Received 4 September 2015; Revised 26 December 2015; Accepted 4 January 2016

Academic Editor: Juan R. Torregrosa

Copyright © 2016 Young Ik Kim and Young Hee Geum. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.